# SDR AALA201712079024

- Difficulty date: December 5, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A7017RP
- Condition: Deteriorated
- Location: Lt Overwing
- Part time: 47,005 hours, 26,797 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENCLOSURE OF THE LEFT OVERWING ESCAPE SLIDE SURFACE COMPOUND ON LEFT WING.  REPLACED ENCLOSURE OF THE SLIDE IAW AMM 25-62-42-400-001-A.
